# SDR SWAA2022010450942

- Difficulty date: December 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#6 FLAP SUPPORT FITTING CRACKED. DOT#A193-1 ; / [01] REMOVED #6 I/B FLAP TRANSMISSION ATTACH FITTING IAW AMM 27-51-31-000-801 STEP 2.E.(5).(B) & AMM 27-51-15-000-801 STEP 2.F.(5).; [02] LINED REAMED #6 FLAP TRANSMISSION INBOARD SUPPORT FITTING IAW BOEING CMM 57-53-03 STEP 2.C.(3)(I)5) REPAIR 8-1 FIGURE 601. AAR 38289 DUE 09-09-22.; [03] VERIFIED ITEM 2; [04] OK TO INSTALL ATTACH FITTING; [05] INSTALLED NEW #6 FLAP TRANSMISSION INBOARD SUPPORT FITTING IAW B737 AMM 27-51-15-400-801 STEP 3G(2) AND B737 AMM 27-51-31-400-801 STEP 3F(1). AAR 41964 DUE 04-20-22.; [06] VERIFIED STEP 5; [07] AUDITED
